|Barked: Wed Feb 20, '13 8:35pm PST |
|Has your Vet checked her for hypoglycemia, she is such a tiny girl and sometimes the little ones have trouble regulating their glucose especially when their bodies are in a stress situation such as recovering from mange. You said she is eating so low glucose should not be the problem, I am referring to where you said she was acting sedated, stumbling and shaking, these symptoms can all be from hypoglycemia but also side effects from Mitaban, especially the sedation like episodes. Normally the sedation episodes will subside within a few hours but can last longer.
Also, what does your Vet say about using Ivermectin instead of Mitaban dips, some dogs have problems with Mitaban, usually Ivermectin is the choice over Mitaban, even if it is considered off label. In all the years I have been a Vet Tech (17) I think I have only seen Mitaban used a handful of times and not with great success, rough on the dog and owner.
I do hope your cuteness pup will soon be feeling better, poor her.
|my posts | my page | msg me | my family's posts | gift me | become pals|| [notify]|